# SDR ABXA9900031

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 5912481
- Condition: Cracked
- Location: Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED FITTING ON HORIZONTAL STABILIZER CENTER SECTION AT NUT CHANNEL.  REPLACED FITTING IAW DC9 SRM 51-30-01.
